MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,C/I,NPT TRAP BTM,CHEM

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,C/I,NPT TRAP BTM,CHEM
Catalog Number RTACIVCM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "regualtors being jammed.".
 
Additional Manufacturer Narrative
The account reported that the regulator is jammed.No sample or photo received for our investigation; review of the previous 3 sop-00032 trend reports has been completed for trending purposes, and no trends identified.According to the vendor, based on review of the information provided by the customer, customer stated of regulators being jammed is interpreted as the regulating adjustment knob is not moving, and this can be due to overtightening to the closed position, making it difficult to open back up.Customer was sent instructions on how to fix the issue, and they were able to solve the reported issue; reportability has not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,C/I,NPT TRAP BTM,CHEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50552412
Report Number1417592-2026-30208
Device Sequence Number18788719
Product Code KDP
UDI-Device Identifier10193489080544
UDI-Public10193489080544
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIVCM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown